# SDR 03FDEA01251

- Difficulty date: August 10, 2003
- Submitted: August 13, 2003
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22930
- Aircraft time: 26,606 hours, 15,450 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Chafed
- Location: Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT FL 330 MACH .82, THE LOWER AFT BODY OVERHEAT LIGHT   STARTED TO LIGHTLY FLICKER INTERMITTENTLY.  LIGHT RARELY FLICKERED ON AND WAS  MOSTLY COMPLETLEY OUT. SUSPECTED A SHORT IN THE IND SYSTEM. FURTHER DOWN LINE THE WARNING LIGHT FLICKERED MORE OFTEN AND WAS CLOSE TO FULL BRIGHTNESS.   FOLLOWED RED TAB PROCEDURES WITH ALL THREE THROTTLES AT IDLE AND ALL BLEEDS OFF. LIGHT WOULD NOT EXTINGUISH. ENGINE OR WING ANTI-ICE NEVER USED.  STRUT AND AFT BODY OVERHEAT TESTS NORMAL. VISUALLY INSPECTED VENTRAL STAIR AREA   FOR DUCT LEAKS, NONE NOTED. FOUND DETECTION LOOP CHAFING ALONG ROUTING  BETWEEN FRAME STA'S 1240 TO 1303 LEFT HAND SIDE, MOVED ELEMENT AWAY FROM STRUCTURE.
